Tylenol Sinus Extra Strength Nighttime eZ Tabs

$10.99

Pack Size: 20 eZ Tabs

Ingredients:
Each tablet contains acetaminophen 500 mg, phenylephrine 5 and chlorpheniramine 2 mg.

For the relief of nasal congestion, sinus pain, sneezing, fever, and headache.

Description

This product has an affordable generic equivalent! Try our store brand Atoma Sinus Medication Extra Strength Nighttime Relief Caplets.